# SDR CALA2013121393651

- Difficulty date: December 7, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 63,538 hours, 23,894 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT`S CIDS PANEL CAUTION ON.  FOUND LAVATORY SMOKE SYSTEM FAULT.  SECURED LOOSE CONNECTOR 7200VC BEHIND FWD LAVATORY A IAW WD 25-41-01.  LAVATORY SMOKE SYS CHECKED OK IAW AMM TK 26-17-00-710-001 & 26-16-00-710-001.
